SciELO - Scientific Electronic Library Online

 
vol.24 issue2NONRESONANCE BETWEEN TWO EIGENVALUES NOT NECESSARILY CONSECUTIVEINERTIAL RELATIVITY - A FUNCTIONAL ANALYSIS REVIEW author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GUI SHI, FU. A NEW FORM OF FUZZY ß-COMPACTNESS. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.105-119. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200002.

A new form of ß-compactness is introduced in L-topological spaces by means of ß-open L-sets and their inequality where L is a complete de Morgan algebra. This new form doesn’t rely on the structure of basis lattice L. It can also be characterized by means of ß-closed L-sets and their inequality. When L is a completely distributive de Morgan algebra, its many characterizations are presented. Meanwhile countable ß-compactness and the ß-Lindelöf property are also researched

Keywords : L-topology; compactness; ß-compactness; countable ß-compactness; the ß-Lindelöf property.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License